Optical solitons for Lakshmanan-Porsezian-Daniel model with dual-dispersion by trial equation method


Biswas A., Yildirim Y., YAŞAR E., Alqahtani R. T.

OPTIK, vol.168, pp.432-439, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 168
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.04.087
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.432-439
  • Keywords: Solitons, Trial equation method

Abstract

The trial equation method is applied to obtain soliton solutions to Lakshmanan-Porsezian-Daniel model in optical fibers, PCF and metamaterials. This integration procedure is implemented into the model with three forms of nonlinearity. Bright, dark and singular soliton solutions are recovered with conditions that guarantee their existence. (C) 2018 Elsevier GmbH. All rights reserved.